# SDR SWI2024F00923

- Difficulty date: June 12, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Transcowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL OTBD "A" BRACKET STANDOFF IS CRACKED (C-CHECK RO 10/7/2024) (FILED OPEN)INSTALLED 1 EA. NEW STANDOFF P/N CN624-2082-201 ON L/H LOWER TRANS COWL, REF. REO 670-54-21-971, REV. B, 2023-11-28, AND COMPLIED WITH 51-900-1002-SKY
